# SDR SWIA2018052944724

- Difficulty date: May 3, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SEAL STRIKER HAS EDGE DAMAGE.  REPAIRED THE SEAL STRIKER IAW REO.
